# SDR KO0R201505140033

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 72,688 hours, 14,398 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN AT FUEL PANEL ACCESS DOOR CUT OUT AT STATION XORS 696.730 HAS 10 EACH FASTENER HOLES WITH CRACK INDICATION.
